Micronor and periods

I started taking Micronor contraceptive pill on first day of period, normal period 3-4 days. Its been a week and I'm still on a period, but it is very heavy, is this normal with this pill. I have limited option as I am 44yrs and smoke
Divastar
Asked Mar 27, 2011
The paragraph below is from the Micronor web site:

"If you require immediate assistance or wish to report a side effect or product complaint, the Customer Communications Center can be reached by phone at 1-800-526-7736, 9:00 am - 5:00 pm (EST), Monday through Friday. "

Rob
Answered Mar 27, 2011
I was on micronor 3 months and also had heavy,frequent and prolonged periods.You are not alone,just don't know,how to explain that sort of bleeding as progestin suppose to prevent overgrowt of uterine lining and make periods light.??????How come some woman don't have periods at all?and I was just constantly bleeding?I have stopped taking it 4 days ago and gonna see what happens next.
lenka
Answered Apr 02, 2011
Edited Apr 02, 2011

TIP: If it's not your answer to this question, please click "Leave a Comment" button under the question to communicate with the question owner.

Can you help them?

You may want to know:

Categories